# SDR ZZDA2008173

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL VERY STRONG IN AFT CABIN.  UPON INITIAL OBSERVATION NO SMOKE, FUMES, OR RUBBER SMELL IN AFT CABIN.  ACCOMPLISHED CHECK OF CABIN EQUIPMENT, IFE SYSTEM AT PAX SEATS, RECIRC FANS, LIGHTING, CARGO COMPARTMENTS.  PERFORMED VISUAL INSPECTION OF ENGINE INLETS AND EXHAUSTS.  NO DEFECT NOTED.  CANNOT DUPLICATE BURNING RUBBER SMELL REF FIM 21-00 TASK 806.
